EconPapers    
Economics at your fingertips  
 

Mutual Fund Flows and Performance in Rational Markets

Jonathan B. Berk and Richard Green

Journal of Political Economy, 2004, vol. 112, issue 6, 1269-1295

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (794)

Downloads: (external link)
http://dx.doi.org/10.1086/424739 (application/pdf)
http://dx.doi.org/10.1086/424739 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
Working Paper: Mutual Fund Flows and Performance in Rational Markets (2002) Downloads
Working Paper: Mutual Fund Flows and Performance in Rational Markets (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:112:y:2004:i:6:p:1269-1295

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-22
Handle: RePEc:ucp:jpolec:v:112:y:2004:i:6:p:1269-1295